# SDR SWAA2012101508530

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 28,700 hours, 16,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5500
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD EMERGENCY EXIT SIDEWALL LIGHT LENS LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
